# SDR FDEA201903250706

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 28,411 hours, 15,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 450 BETWEEN FR63 AND FR64 SCALLOP BROKEN. REPAIRED SEAT TRACK WITH #A53274005-SFS-DAP BATCH #0003335892 AND SEAT TRACK SPLICES (4EA) #R5327049020000 BATCH 0003391773. IAW SRM 53-10-16 FIG 201.  MAJOR REPAIR.
